Coefficient Estimates for a Family of Starlike Functions Endowed with Quasi Subordination on Conic Domain

Akgül A., Cotirla L.

SYMMETRY-BASEL, vol.14, no.3, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.3390/sym14030582
  • Journal Name: SYMMETRY-BASEL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: analytic function, subordination, quasi-subordination, m-fold symmetric, Fekete-Szego inequality, FEKETE-SZEGO PROBLEM, CONVEX
  • Kocaeli University Affiliated: Yes


In 1999, for (0 <= k < infinity), the concept of conic domain by defining k-uniform convex functions were introduced by Kanas and Wisniowska and then in 2000, they defined related k-starlike functions denoted by k - UCV and k - ST respectively. Motivated by their studies, in our work, we define the class of k-parabolic starlike functions, denoted k - S-Hm,S-q, by using quasi- subordination for m-fold symmetric analytic functions, making use of conic domain Omega(k). We determine the coefficient bounds and estimate Fekete-Szego functional by the help of m-th root transform and quasi subordination for functions belonging the class k - S-Hm,S-q.